# SDR CA991208089

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT LANDING GEAR DOWN AND LOCKED LIGHT MICROSWITCH WIRE BUNDLE BROKE AT TOP OF GEAR LEG CAUSING UNSAFE INDICATION OF LEFT GEAR.  AIRCRAFT LANDED WITH BOTH ENGINES FEATHERED.
